MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820250
Medical Device Problem Codes Device Damaged by Another Device (2915); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a stent migration occurred.An opticross hd imaging catheter was selected for intravascular ultrasound examination.After placement of the synergy xd 2.5 x 20 stent, ivus examination was performed, and it was noted that the ivus catheter became stuck within the stent.It could neither be advanced nor withdrawn; therefore, the proximal portion was cut, and the imaging core was removed, and an 0.018-inch guidewire was inserted.The entrapment was then resolved, but the stent had migrated.It was noted that during the procedure the ivus catheter was kinked.The procedure was completed.No patient complications were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Risk review: a risk review was performed, and it confirmed that the event is defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support an acceptable risk benefit profile for the product.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: the conclusion code adverse event related to procedure was selected as the most probable complaint cause based on the information available.Based on the reported event, the most likely contributing factors include procedure related challenges such as device to device interaction and or the application of excessive force during attempts to free the entrapped imaging catheter.These factors likely led to the stent being damaged, dislodged from its position, and migrating post deployment.No evidence was identified to suggest a manufacturing or design deficiency related to the device.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24318259
Report Number2124215-2026-07851
Device Sequence Number4941468
Product Code NIQ
UDI-Device Identifier08714729980810
UDI-Public(01)08714729980810
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941820250
Device Catalogue NumberH7493941820250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown